


default search action
"Maximum Feasibility Problem for Continuous Linear Inequalities with ..."
G. M. Jan, Ruey-Lin Sheu, Soon-Yi Wu (2003)
- G. M. Jan, Ruey-Lin Sheu, Soon-Yi Wu:
Maximum Feasibility Problem for Continuous Linear Inequalities with Applications to Fuzzy Linear Programming. Fuzzy Optim. Decis. Mak. 2(4): 297-316 (2003)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.